skin-hair-icon
On things skin getting thin nd itching
On my both thighs skin is cutting and getting thin and spreading the affected area day by day and itching so much skin condition is red and thin on thighs, problem from three months went to so many dermatology but no use at all cloteimazole nd fluka 150 using from three weeks
29 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Fungus or yeast infection....common around skin folds like thighs and genitals.. avoid sweating, sharing clothes,towels and soap.. specific medicine required depends on the severity.. for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please share proper pictures and then consult online .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Detailed discussion and examination in a consultation can help to diagnose and treat your problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.